photo
Email: rtaylo2@clemson.edu
Fax: (864) 656-5230

Robert Taylor

Position:
Professor Emeritus
Education:
PhD in Statistics from Florida State University, 1971
MS in Statistics from Florida State University, 1969
BS in Statistics and Mathematics from University of Tennessee, 1966
Professional Research Interests
Research in Laws of Large Number, Estimation of Probability Density Functions, Stochastic Convergence and Validity of Bootstrap Estimators
Professional Memberships
Fellow and Life Member of the American Statistical Association ; Fellow of the Institute of Mathematical Statistics; American Mathematical Society; Elected Member of the International Statistical Institute; Elected Officer of the ASA Caucus of Academic Representatives
Selected Publications
Validity of Dependent Bootstrapping in Finite Populations. (2009), Nonlinear Analysis. http://dx.doi.org/10.1016/j.na.2009.01.072 (with W. D. Smith).
A Note on Support Vector Density Estimation for the Deconvolution Problem. (2008), Comm. in Statistics – Theory and Methods, 37, 328-336 (with Sungho Lee).
The Summer Research Conference and the SRCOS: A Historical Perspective. (2006) J. Statist. Comp. and Simulation. 76, 373-383 (with W. J. Padgett).
Laws of Large Numbers for Exchangeable Random Sets in Kuratowski-Mosco Sense. (2006), Stoch. Anal. And Appl. ,24, 263-275 (with Hiroshi Inoue).
On a L1 consistent wavelet density estimator for the deconvolution problem. (2004), Comm. in Statistics – Theory and Methods, 33, 1917-1929 (with Sungho Lee).
Some Strong and Weak Limit Theorems for Weighted Sums of I.I.D. Banach Space Valued Random Elements with Slowing Varying Weights. (2004), Stoch. Anal. And Appl. 22, 1111-1120 (with Andrew Rosalsky).
Last Updated: 10/8/10